We cannot verify your location
Browse Book and Journal Content on Project MUSE
OR
A reconstruction theorem in quantum cohomology and quantum K-theory

From: American Journal of Mathematics
Volume 126, Number 6, December 2004
pp. 1367-1379 | 10.1353/ajm.2004.0049

Abstract

Abstract:

A reconstruction theorem for genus 0 gravitational quantum cohomology and quantum K-theory is proved. A new linear equivalence in the Picard group of the moduli space of genus 0 stable maps relating the pull-backs of line bundles from the target via different markings is used for the reconstruction result. Examples of calculations in quantum cohomology and quantum K-theory are given.